Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 12:01:45 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635761
  • Total Topics: 48233
  • Online Today: 169
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 164
Total: 167

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla Dreams.....suggestions on what to do.  (Read 4162 times)

0 Members and 1 Guest are viewing this topic.

Offline DaBear

  • Member
  • Posts: 12
Atripla Dreams.....suggestions on what to do.
« on: April 14, 2009, 01:19:29 PM »
Well I have now been on Atripla since January 5, 2009. My viral load is undetectable and I am happy with that. I have worked thru the dizziness and the rash but the dreams are not getting any better. I have not had a night without dreams since I started the med. If I take an Ambien CR I sleep and feel somewhat rested but I still get the dreams.

The dreams are always vivid and can range from mild to extreme.  Last night in my dream I was planning my own funeral  while on a reality show. Some nights the dreams are so vivid that sometimes their content creeps into my waking hours. For example, one night I dreamed of giant centipedes and several days later at the gym I thought about not wanting to sleep in the bed because of their were centipedes...it took me a moment to realize that there were NO centipedes, that it was a dream.

Is this how the rest of my life is going to go?  I am depressed just want to have a normal, non sleeping pill night of sleep without those damn dreams.

Suggestions??

Thanks for listening.

Offline freaky_dream

  • Member
  • Posts: 132
  • mmm
Re: Atripla Dreams.....suggestions on what to do.
« Reply #1 on: April 14, 2009, 02:55:39 PM »
If it's been a few months since you have been on it more then likely the dreams won't ever go away. Most people tend to settle into it after a month or two and the side effects subside. You may want to start discussing alternatives with your ID or try taking it during the morning as some have done here. A new pill called Quad which doesn't have the same nervous system effects will be out in a few years which will most likely replace Atripla but that isnt happening for another 3 years. So the future isn't that bad.

Offline franfrog

  • Member
  • Posts: 238
Re: Atripla Dreams.....suggestions on what to do.
« Reply #2 on: April 14, 2009, 03:13:58 PM »
I was on the combivir+sustiva and now the atipla and get those dreams.  I have been on these meds since diagnosed 4 years ago.  They still have not gone away and I do not plan that they will.  I hav learned to live with them and some of them affect me hard but for the most part, I can bypass them once I wake up.
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Atripla Dreams.....suggestions on what to do.
« Reply #3 on: April 14, 2009, 06:48:58 PM »
It is not necessarily your life, you have choices.

If the dreams don't fade and you decide you can't hack them then a discussion with your doc about a different combo is in order. There are many management strategies which sometimes help, eg timing, food/no food, evening exercise, ambien and the like.

My questions to myself (if I were in your shoes) from time to time would be is this enough? or shall i give it a bit longer?

Personally I take a strong line on this sleep/dreams thing, like if they ain't settled after 6 months a change of meds is in order. But then I know people who have had them lessen and lessen to nothing over 2-3 years. It's a personal thing where to draw the line.

But no, in short, it don't have to be like this for the rest of your life.  :)

- matt
"The object is to be a well patient, not a good patient"

Offline simon695

  • Member
  • Posts: 33
Re: Atripla Dreams.....suggestions on what to do.
« Reply #4 on: April 17, 2009, 06:49:13 PM »
Your Right the dreams can be to much,
but now after 10 months they are not
constant .I can have normal nights even
if the sleep pattern is irregular, I hate ambien
That is a really mood altering drug.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.